# SDR GTIA2016120201683

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320*
- Aircraft serial: 6907
- Aircraft time: 382 hours, 157 cycles
- Engine: Pwc PW127G
- System (JASC): 7520 · Engine Cooling System
- Part: Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR  2 ENGINE AIR SYS FAULT ON DES, EMERGENCY DECLARED. C/W TSM 75-26-00-810-819-A FOUND LOOSE LINE AT AIR PRESSURE SENSOR. TIGHTEN LINE IAW 75-26-22. C/W ENG RUN IAW 71-00-00. OPS CK GOOD NO FAULTS NOTED AT THIS TIME.
